# SDR SWAA2020091114582

- Difficulty date: September 7, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 29,247 hours, 12,610 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL VAPOR WEB CRACKED 5' LONG.  REPAIRED VAPOR WEB CRACK IN RT MLG WHEEL WELL BEHIND HYD SYSTEM 'B' RETURN FILTER, PER APB SRM 57-10-10 2.C.(4)(B) ALLOWABLE DAMAGE 2.  REINSPECT EVERY 1200 CYCLES OR MORE FREQUENTLY.  MAKE SURE CRACK HAS NOT GROWN PAST THE INTERIM SEAL, IF CRACK HAS GROWN PAST INTERIM SEAL REFER TO APB SRM 57-10-10 PARAGRAPH H ALLOWABLE DAMAGE 2 FOR ALLOWABLE LIMITS.  REPETITIVE ACTION REQUIRED.  RESOLVED ON W/O: 466857 TASKCARD: N/R-00002.  RESOLVED ON W/O: 588081 TASKCARD: N/R-00001.
